MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ONESTEP RESUSCITATION ELECTRODE

BIO-DETEK INCORPORATED ONESTEP RESUSCITATION ELECTRODE
Model Number 8900-0211-01
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the associated defibrillator displayed a "check pads" message with these electrode pads attached.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The electrodes were returned for evaluation; the malfunction was duplicated during visual evaluation.The malfunction was attributed to a disconnected jumper wire (self test wire) on the electrode pad.This type of failure does not disable the electrode from delivering therapy when attached to a defibrillator.This is a malfunction which only impacts self-test of the electrode with the defibrillator.This type of malfunction does not pose any clinical impact and does not meet our guidelines for reportability.Analysis for reports of this type has not identified an increase in trend.

Brand Name
ONESTEP RESUSCITATION ELECTRODE
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
MDR Report Key9644518
Report Number1218058-2020-00002
Device Sequence Number2139412
Product Code MKJ
UDI-Device Identifier10847946016248
UDI-Public10847946016248
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/03/2021
Device Model Number8900-0211-01
Device Catalogue Number8900-0211-01
Device Lot Number3619
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/08/2020
Supplement Date Received by Manufacturer01/08/2020
Initial Report FDA Received Date01/29/2020
Supplement Report FDA Received Date02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1